Facebook Pixel
EmpowHER Guest
Q: 

im 51 yrs taking the pill without a break and have started bleeding for the last 2 weeks but only a little when i wipe myself what can the cause be?

By Anonymous October 2, 2014 - 12:29pm
 
Rate This

Add a Comment1 Comments

Guide

Hi Anon,

Thank you for visiting the EmpowHER community and sharing your question. It's no fun to be bleeding for the last two weeks. Typically when a woman reaches the age of 50, things start changing. Many women experience a sudden change in their menstrual cycle and some experience some gradual changes leading up to perimenopause and menopause.

Perimenopause can begin in your 40's and into your 50's. It is quite possible that this is what you are experiencing. I included a link about it for you to check out. If in doubt, give your Gynecologist a call and schedule an appointment.

http://www.empowher.com/perimenopause/content/changes-perimenopause

Anon, did you find this helpful?

Best,

Kristin 

October 2, 2014 - 12:44pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Perimenopause

Get Email Updates

Perimenopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!